# SDR 2004UALA00122

- Difficulty date: February 13, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 20,029 hours, 7,019 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO YELLOW HYDRAULIC SYSTEM OVERHEAT.  REPLACED THE YELLOW ELECTRIC PUMP CHECK VALVE 3083GM. CHECK VALVE WAS BROKEN INTERNALLY.
